Foliation dynamics and leaf invariants.
Commentarii mathematici Helvetici, Tome 60 (1985), pp. 319-336
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
leaf invariants of a foliation, growth type of leaves, characteristic classes, linear holonomy group, amenable, exponential growth
@article{CMH_1985__60_140017,
author = {Steven Hurder},
title = {Foliation dynamics and leaf invariants.},
journal = {Commentarii mathematici Helvetici},
pages = {319--336},
year = {1985},
volume = {60},
zbl = {0604.57021},
url = {http://geodesic.mathdoc.fr/item/CMH_1985__60_140017/}
}
Steven Hurder. Foliation dynamics and leaf invariants.. Commentarii mathematici Helvetici, Tome 60 (1985), pp. 319-336. http://geodesic.mathdoc.fr/item/CMH_1985__60_140017/